MathSciNet Relay Station
MathSciNet bibliographic data
MR1779613 19K35 (46L80 46L85 58J22)
Higson, N. Bivariant $K$-theory and the Novikov conjecture. Geom. Funct. Anal. 10 (2000), no. 3, 563–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement